# SDR UPS04843098

- Difficulty date: August 19, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,252 hours, 48,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257U1
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FS 450 L31L SPLICE FITTING CRACKED.  REMOVED AND REPLACED SPLICE FITTING AT FS 450 L31L.
